MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the left anterior descending artery.A 3.50 x 12mm synergy ii drug eluting stent was advance, but could not pass the lesion initially.When the device was removed to do more pre-dilatation, it was noticed that a stent strut was damage.The procedure was completed with a new 3.5x12 stent.There were no patient complications reported.
 
Additional Manufacturer Narrative
B5 describe event or problem updated.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the left anterior descending artery.A 3.50 x 12mm synergy ii drug eluting stent was advance for treatment but the stent would not pass the lesion initially.However, after removal, it was found that the stent strut was damage.The procedure was completed with a different device.Ther were no patient complications reported.It was further reported that the target lesion was 80% stenosed and was mildly tortuous and mildly calcified.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10605022
Report Number2134265-2020-13513
Device Sequence Number2941284
Product Code NIQ
UDI-Device Identifier08714729840060
UDI-Public08714729840060
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0024792846
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR